Go to Naturalis.nl

Search results

Record: oai:ARNO:525832

AuthorsS.E.C. Sierra, P.C. van Welzen
TitleA taxonomic revision of Mallotus section Mallotus (Euphorbiaceae) in Malesia
JournalBlumea - Biodiversity, Evolution and Biogeography of Plants
Volume50
Year2005
Issue2
Pages249-274
ISSN0006-5196
KeywordsEuphorbiaceae; Rottlerinae; Mallotus; Malesia; taxonomy
AbstractA revision of Mallotus section Mallotus in Malesia is given. Descriptions, distribution maps, habit drawings and a key to all species are provided. The diagnostic characters for the section are briefly discussed. Four species (M. barbatus, M. macrostachyus, M. mollissimus, M. paniculatus) and one variety (M. paniculatus var. formosanus) are recognised.
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/566252